Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 55, NWS State College, PA

June 10, 2009Huntingdon County, Juniata County, Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2009, 5:00 PM EDT for Huntingdon County, Juniata County, Mifflin County, Pennsylvania. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 5:00 PM EDT (21:00 UTC)
Expired
Jun 10, 2009, 6:00 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Huntingdon County, PA, Juniata County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 59 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:10 PM EDTHAIL 0.75Mount Union, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 102100
SVRCTP
PAC061-067-087-102200-
/O.NEW.KCTP.SV.W.0055.090610T2100Z-090610T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT UNION...OR 11 MILES SOUTHEAST OF HUNTINGDON...AND MOVING EAST
  AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT UNION AROUND 510 PM EDT...
  BLACKLOG AROUND 600 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.

LAT...LON 4051 7768 4038 7761 4029 7797 4041 7800
TIME...MOT...LOC 2059Z 249DEG 4KT 4037 7789

$$

FORECASTER: TYBURSKI/ONDREJIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:42 PM EDT, 18 minutes earlier.

Area forecast discussion, Jun 10, 4:42 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT WED JUN 10 2009

.SYNOPSIS...
A FRONTAL SYSTEM WILL REMAIN NEARLY STATIONARY OVER THE REGION
PROVIDING THE FOCUS FOR UNSETTLED WEATHER THROUGH THE END OF THE
WEEK. DRIER AIR WILL MOVE IN FOR THE WEEKEND BEFORE HUMIDITY AND
MORE SCATTERED SHOWERS AND THUNDERSTORMS RETURN FOR NEXT WEEK.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
ISLD CONVECTION BREAKING OUT AGAIN ACROSS SRN COUNITES IN VERY WARM
AND MOIST AMS. WINDS/SHEAR REAMAINS ON THE WEAK SIDE WITH
MARINGALLY SEVERE PULSE STORM LASTING 20-30 MINS BEING THE PRIMARY MODE
THIS AFTN AND EARLY EVENING.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM THURSDAY/...
ANTICIPATE CONVECTION WILL BE ONGOING THRU THIS EVE...AS BNDRY IS
PROGGED TO BE OVERHEAD AND.A SHORTWAVE SLIDES EAST ALONG IT...THUS
HAVE MAINTAINED LIKELY POPS FOR OVERNIGHT. INSTABILITY REMAINS
THRU OVERNIGHT...850MB LLVL JET IS WEAK WHICH MAY AID IN HIGHER
QPF. PWAT ANOMS OF 2 TO 3 STD DEV ABV NORMAL 06-12Z...WHICH
TRANSLATES INTO 1.75-2.05 PWATS COULD RESULT IN SOME LOCALLY HEAVY
RAINFALL...FOCUSED ACROSS SUSQ-VALLEY. TEMPS WILL NOT COOL
MUCH...THUS HAVE MAINTAINED MID/UPPER 60S ACROSS SE TO UPPER
50S/LOW 60S CENTRAL/NORTH.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
ANOTHER BUSY AFTERNOON ONGOING...BUT BASICALLY WILL CONTINUE
THINKING OF PREVIOUS FORECASTS.  WARM FRONT LIFTING ACROSS THE
AREA THU WILL KEEP THE UNSETTLED CONDITIONS GOING INTO AT LEAST
EARLY FRIDAY. OPERATIONAL MODELS AND ENSEMBLES AGREE IN KEEPING A
VERY HUMID AIRMASS IN PLACE WITH PWATS RUNNING BETWEEN ABOUT
1.25-1.75...OR ANYWHERE FROM 1-3 STD DEV ABOVE NORMAL. SHORT TERM
ATTENTION WILL NEED TO CENTER ON WHERE THE BOUNDARY SETS
UP...POSSIBLY PROVIDING THE FOCUS FOR LOCALLY HEAVY DOWNPOURS.
GEFS SHOWS A PRETTY HIGH PROBABILITY OF AT LEAST AN INCH OF RAIN
THROUGH 12Z FRIDAY CENTERED OVER MUCH OF EASTERN PA WHILE THE NEW
SREF SHOWS A SMALLER PROBABILITY IN ABOUT THE SAME TIME FRAME
CENTERED OVER CENTRAL PA. WITH CONVECTION LIKELY DRIVING THE
CIRCUMSTANCES...ITS IMPOSSIBLE AT THIS RANGE TO ACCURATELY ZERO
IN ON WHERE THE BIGGEST THREAT WILL BE BUT WITH SUCH A SOUPY
AIRMASS UPSTREAM POISED TO SET UP SHOP OVER THE AREA...THE
POTENTIAL FOR FLOODING RAINS CANNOT BE DISCOUNTED.

SURFACE HIGH PRESSURE BUILDS IN FOR SAT AND SUN WITH DRIER AIR AND
TEMPS THAT SHOULD RUN VERY NEAR SEASONAL NORMALS. UPPER FLOW
BEGINS TO AMPLIFY AGAIN BY EARLY NEXT WEEK AS A TROF GETS
ESTABLISHED OVER THE NERN US. THIS WILL MAKE US VULNERABLE TO SOME
SHOWERS TO BEGIN THE NEW WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
AREA OF CLOUDS AND SHOWERS ARE MOVING TOWARD THE AREA FROM OHIO IN
ASSOCIATION WITH A WAVE RIDING ALONG THE STALLED FRONTAL BOUNDARY.
CURRENT CONDITIONS ARE VFR AT ALL SITES WITH SOME HAZE.

AS THE WAVE MOVES ACROSS THE STATE TONIGHT...RAIN AND A FEW
THUNDERSTORMS WILL DEVELOP FROM SOUTHWEST TO NORTHEAST. EXPEC
CONDITIONS TO FALL TO MVFR THEN IFR AFTER 11/06Z. THIS WILL
CONTINUE THROUGH THE REMAINDER OF THE FORECAST PERIOD SO DID NOT
TRY TO GET TO CUTE TOWARD THE TAIL END OF THE FORECAST. MAINLY
MVFR CONDITIONS FOR THIS EVENT.

OUTLOOK...
THUR-FRI...MVFR OCNL IFR. PERIODS OF SHRA/TSRA.
SAT-SUN...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE
NEAR TERM...GARTNER
SHORT TERM...GARTNER
LONG TERM...RXR
AVIATION...TYBURSKI
Hazardous weather outlook, Jun 10, 5:43 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 AM EDT WED JUN 10 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-110945-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
543 AM EDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 4:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT WED JUN 10 2009

PAZ057>059-102045-
DAUPHIN PA-LEBANON PA-SCHUYLKILL PA-
420 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...NORTHWESTERN LEBANON
AND SOUTHWESTERN SCHUYLKILL COUNTIES...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LINGLESTOWN...
MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. ALSO...VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR DEHART DAM AROUND 430 PM...DEHART DAM AROUND
435 PM...ANNVILLE AROUND 440 PM AND FORT INDIANTOWN GAP AROUND 445
PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 250 AND 254...I-78 BETWEEN
MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 68 AND 101...I-83
BETWEEN MILE MARKERS 47 AND 50.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 322...ROUTE 322/22...ROUTE 422.

LAT...LON 4018 7670 4033 7691 4036 7694 4066 7670
      4052 7634 4049 7642 4041 7630

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 10, 4:29 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT WED JUN 10 2009

PAZ024-025-102100-
BLAIR PA-CAMBRIA PA-
429 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMBRIA AND
SOUTHWESTERN BLAIR COUNTIES...

AT 428 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PORTAGE...
MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR CASSANDRA AROUND 440 PM...LILLY AROUND 445 PM
AND SKI GAP AROUND 500 PM.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 18 AND 31.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220.

LAT...LON 4039 7879 4050 7840 4031 7835 4028 7851
      4032 7863 4029 7864 4025 7866 4024 7874

EXPERIMENTAL

FORECASTER: TYBURSKI
Special weather statement, Jun 10, 4:30 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT WED JUN 10 2009

PAZ026>028-056-102100-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-
430 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTINGDON...
SOUTHWESTERN JUNIATA...SOUTHWESTERN MIFFLIN AND WEST CENTRAL PERRY
COUNTIES...

AT 429 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF HUNTINGDON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
ALSO...VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR MAPLETON AROUND 435 PM...MILL CREEK AROUND
445 PM...MOUNT UNION AROUND 450 PM AND NEWTON HAMILTON AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.

LAT...LON 4045 7811 4063 7761 4033 7743 4027 7766
      4029 7767 4025 7772 4017 7802

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 10, 4:44 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT WED JUN 10 2009

PAZ025-026-033-034-102115-
BEDFORD PA-BLAIR PA-HUNTINGDON PA-SOMERSET PA-
444 PM EDT WED JUN 10 2009

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SOMERSET...NORTHERN
BEDFORD...SOUTHERN BLAIR AND SOUTHWESTERN HUNTINGDON COUNTIES...

AT 441 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
SOUTHEAST OF WINDBER TO BEDFORD...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
ALSO...VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE STORMS WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL
SOMERSET COUNTY AND WEST CENTRAL BEDFORD COUNTY.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 3 AND 23.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

LAT...LON 4002 7885 4024 7875 4024 7867 4033 7863
      4044 7824 4018 7817

EXPERIMENTAL

FORECASTER: GARTNER
Special weather statement, Jun 10, 4:46 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT WED JUN 10 2009

PAZ024-025-102115-
BLAIR PA-CAMBRIA PA-
446 PM EDT WED JUN 10 2009

...A STRONG THUNDERSTORM WILL AFFECT BLAIR AND CENTRAL CAMBRIA
COUNTIES...

AT 444 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
HOLLIDAYSBURG...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR NEWRY AROUND 505 PM...DUNCANSVILLE AROUND 510
PM AND HOLLIDAYSBURG AROUND 515 PM.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 19 AND 41.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.

LAT...LON 4029 7854 4030 7856 4031 7857 4033 7862
      4047 7867 4063 7824 4037 7820 4029 7853

EXPERIMENTAL

FORECASTER: TYBURSKI
Local storm report, Jun 10, 4:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             3 SE YORK               39.93N 76.69W
06/10/2009  E0.88 INCH       YORK               PA   TRAINED SPOTTER

0333 PM     TSTM WND DMG     3 SE YORK               39.93N 76.69W
06/10/2009                   YORK               PA   TRAINED SPOTTER

            TRESS DOWN NEAR MILE MARKER 217 ON I-83

0350 PM     HAIL             WINDSOR                 39.92N 76.58W
06/10/2009  E0.88 INCH       YORK               PA   BROADCAST MEDIA

            NICKEL SIZE HAIL SHREDDED BRANCHES OFF TREES.

&&

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:28 PM EDTSpecial Weather StatementCTPColumbia32 min
Jun 9, 10:01 PM EDTSpecial Weather StatementCTPColumbia44 min
Jun 10, 10:32 AM EDTSpecial Weather StatementCTPBedford28 min
Jun 10, 3:01 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more59 min
Jun 10, 3:23 PM EDTSevere Thunderstorm WarningCTPYork52 min
Jun 10, 3:44 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 10, 3:44 PM EDTSpecial Weather StatementCTPDauphin31 min
Jun 10, 3:53 PM EDTSpecial Weather StatementCTPYork37 min
Jun 10, 4:15 PM EDTSpecial Weather StatementCTPJuniata30 min
Jun 10, 4:18 PM EDTSevere Thunderstorm WarningCTPYork57 min
Jun 10, 4:20 PM EDTSpecial Weather StatementCTPDauphin, Lebanon25 min
Jun 10, 4:29 PM EDTSpecial Weather StatementCTPCambria31 min
Jun 10, 4:30 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin30 min
Jun 10, 4:38 PM EDTFlash Flood WarningCTPYork8 hr
Jun 10, 4:44 PM EDTSpecial Weather StatementCTPBedford31 min
Jun 10, 4:46 PM EDTSpecial Weather StatementCTPBlair29 min
Jun 10, 4:49 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill56 min
Jun 10, 4:51 PM EDTAreal Flood AdvisoryCTPHuntingdon3 hr
Jun 10, 4:56 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCTPYork46 min
Jun 10, 5:19 PM EDTSpecial Weather StatementCTPBlair26 min
Jun 10, 5:45 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin30 min
Jun 10, 5:56 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon34 min
Jun 10, 6:06 PM EDTSpecial Weather StatementCTPHuntingdon24 min
Jun 10, 6:09 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill36 min
Jun 10, 6:20 PM EDTSpecial Weather StatementCTPCentre25 min
Jun 10, 6:30 PM EDTSevere Thunderstorm WarningCTPLancaster30 min
Jun 10, 6:33 PM EDTSevere Thunderstorm WarningCTPLebanon12 min
Jun 10, 6:39 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill117 min
Jun 10, 7:25 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 10, 7:42 PM EDTSpecial Weather StatementCTPAdams63 min
Jun 10, 7:47 PM EDTAreal Flood AdvisoryCTPAdams118 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.